# SDR SWIA201540774

- Difficulty date: February 12, 2015
- Submitted: March 3, 2015
- Operation: Air carrier
- Aircraft: N918SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7645
- Aircraft time: 33,692 hours, 27,840 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Bs 333
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS 333 FRAME, LOWER SECTION FORWARD OF AVIONICS BAY DOOR, SUSPECTED CORROSION ON FWD FACE BL 0-RBL15.  BUBBLING PAINT, C-CHECK, RO 2/28/15.  REPLACED LOWER SECTION FRAME AT FS 333, LBL15-RBL15, PN 601R32004-55, FWD OF AVIONICS BAY DOOR, REF SRM. COMPLIED WITH ST LEAK CHECK GOOD.
